Follow
Victor Chepoi
Victor Chepoi
LIS, Aix-Marseille Université
Verified email at lis-lab.fr
Title
Cited by
Cited by
Year
Graphs of some CAT (0) complexes
V Chepoi
Advances in Applied Mathematics 24 (2), 125-179, 2000
2842000
Metric graph theory and geometry: a survey
HJ Bandelt, V Chepoi
Contemporary Mathematics 453, 49-86, 2008
2612008
Dually chordal graphs
A Brandstädt, F Dragan, V Chepoi, V Voloshin
SIAM Journal on Discrete Mathematics 11 (3), 437-455, 1998
1901998
Diameters, centers, and approximating trees of delta-hyperbolicgeodesic spaces and graphs
V Chepoi, F Dragan, B Estellon, M Habib, Y Vaxès
Proceedings of the twenty-fourth annual symposium on Computational geometry …, 2008
1492008
The algorithmic use of hypertree structure and maximum neighbourhood orderings
A Brandstädt, VD Chepoi, FF Dragan
Discrete Applied Mathematics 82 (1-3), 43-77, 1998
1141998
The Wiener index and the Szeged index of benzenoid systems in linear time
V Chepoi, S Klavžar
Journal of chemical information and computer sciences 37 (4), 752-755, 1997
1141997
Packing and Covering δ-Hyperbolic Spaces by Balls
V Chepoi, B Estellon
International Workshop on Approximation Algorithms for Combinatorial …, 2007
962007
Distance approximating trees for chordal and dually chordal graphs
A Brandstädt, V Chepoi, F Dragan
Journal of Algorithms 30 (1), 166-184, 1999
951999
Isometric subgraphs of Hamming graphs and d-convexity
VD Chepoi
Cybernetics 24 (1), 6-11, 1988
931988
Clin d'oeil on L1-embeddable planar graphs
V Chepoi, M Deza, V Grishukhin
Discrete Applied Mathematics 80 (1), 3-19, 1997
831997
Separation of two convex sets in convexity structures
V Chepoi
Journal of Geometry 50, 30-51, 1994
821994
Weakly modular graphs and nonpositive curvature
J Chalopin, V Chepoi, H Hirai, D Osajda
American Mathematical Society 268 (1309), 2020
752020
Additive spanners and distance and routing labeling schemes for hyperbolic graphs
V Chepoi, FF Dragan, B Estellon, M Habib, Y Vaxes, Y Xiang
Algorithmica 62, 713-732, 2012
742012
d-Convexity and isometric subgraphs of Hamming graphs
V Chepoi
Cybernetics 1, 6-9, 1988
721988
A note on circular decomposable metrics
V Chepoi, B Fichet
Geometriae Dedicata 69, 237-240, 1998
701998
A Helly theorem in weakly modular space
HJ Bandelt, V Chepoi
Discrete Mathematics 160 (1-3), 25-39, 1996
691996
Classifying graphs by metric triangles
V Chepoi
Metody Diskretnogo Analiza 49, 75-93, 1989
651989
Notes on diameters, centers, and approximating trees of δ-hyperbolic geodesic spaces and graphs
V Chepoi, FF Dragan, B Estellon, M Habib, Y Vaxès
Electronic Notes in Discrete Mathematics 31, 231-234, 2008
622008
Distances in benzenoid systems: Further developments
V Chepoi, S Klavẑar
Discrete Mathematics 192 (1-3), 27-39, 1998
621998
Center and diameter problems in plane triangulations and quadrangulations
V Chepoi, F Dragan, Y Vaxes
SODA 2, 346-355, 2002
602002
The system can't perform the operation now. Try again later.
Articles 1–20